Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Lubbock, TX

November 21, 2011Motley County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Nov 21, 2011, 10:17 AM CST for Motley County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2011, 10:17 AM CST (16:17 UTC)
Expired
Nov 21, 2011, 10:45 AM CST
In force
28 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Motley County, TX

The radar

The Lubbock radar (KLBB), 112 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 4.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS54 KLUB 211617
SVRLUB
TXC345-211645-
/O.NEW.KLUB.SV.W.0111.111121T1617Z-111121T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1017 AM CST MON NOV 21 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 1045 AM CST

* AT 1016 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF MATADOR...AND MOVING NORTHEAST AT
  40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FLOMOT AND
  NORTHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3431 10052 3393 10075 3401 10104 3431 10104
TIME...MOT...LOC 1616Z 216DEG 37KT 3405 10090

$$

AMP.22
1 follow-up statement
802 
WWUS54 KLUB 211636
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1036 AM CST MON NOV 21 2011

TXC345-211645-
/O.CON.KLUB.SV.W.0111.000000T0000Z-111121T1645Z/
MOTLEY TX-
1036 AM CST MON NOV 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MOTLEY COUNTY UNTIL 1045 AM CST...

AT 1030 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED 11 MILES NORTH OF MATADOR...MOVING 
NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE 
NORTHFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3431 10052 3401 10070 3403 10092 3430 10092
TIME...MOT...LOC 1634Z 216DEG 37KT 3420 10077

$$

AMP.22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 10:06 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 21, 10:06 AM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 AM CST MON NOV 21 2011

.UPDATE...
VISIBILITIES HAVE IMPROVED ABOVE ONE QUARTER MILE ACROSS THE DENSE
FOG ADVISORY AREA. THEREFORE...HAVE ALLOWED THE ADVISORY TO
EXPIRE. THE REST OF THE FORECAST REMAINS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 638 AM CST MON NOV 21 2011/

DISCUSSION...
AFTER CALLING AROUND THE AREA...HAVE DECIDED TO GO AHEAD AND ISSUE
A DENSE FOG ADVISORY...GENERALLY ALONG AND WEST OF THE I-27/US-87
CORRIDOR. FOG HAS BEEN OCCASIONALLY DENSE HERE IN LUBBOCK AND
SEVERAL LOCATIONS NORTH...WEST AND SOUTHWEST OF LUBBOCK WERE ALSO
REPORTING DENSE FOG. ALTHOUGH THE FOG HAS YET TO MOVE INTO THE
SOUTHWEST PANHANDLE...IT SHOULD OVER THE NEXT COUPLE HOURS...SO WE HAVE
GONE AHEAD AND INCLUDED THEM TOO. WE HAVE RUN THE FOG ADVISORY
THROUGH 10 AM...THOUGH IT MAY NEED TO BE EXTENDED IN TIME AS WAA
PROCESSES CONTINUE. HOWEVER...INCREASING ASCENT AND DEVELOPING
SHOWERS AND THUNDERSTORMS MAY HELP TO MIX THE ATMOSPHERE AND
MITIGATE THE FOG...AT LEAST SOMEWHAT. DRIER AIR WAS IN PLACE OFF
THE CAPROCK AND KEEPING THE FOG AT BAY THERE FOR NOW.

PREV DISCUSSION... /ISSUED 551 AM CST MON NOV 21 2011/

AVIATION...
LIFR/VLIFR CONDITIONS IN PLACE AT LBB WITH DZ AND FG...WITH MVFR
CONDITIONS AT CDS. EXPECT THE TERMINALS TO STAY SOCKED IN TODAY
AS WARM AND MOIST AIR OVERRIDES THE COOL AIR AT THE SURFACE.
HOWEVER...SHOWER AND STORM CHANCES WILL INCREASE BY MID-MORNING AT
LBB AND LATE MORNING AT CDS. ANY STORMS THAT DEVELOP MAY
TEMPORARILY RAISE/SCATTER THE LOWEST CLOUD DECK...WITH THE
STRONGER STORMS BRINGING A RISK OF LARGE HAIL. BEST WINDOW FOR
STORMS AT LBB WILL BE FROM MID-MORNING TO MID-AFTERNOON...WITH THE
WINDOW AT CDS FROM AROUND MIDDAY THROUGH EARLY EVENING. CONDITIONS
SHOULD QUICKLY IMPROVE AT LBB LATE THIS EVENING...TOWARD
MIDNIGHT...AS DRIER AIR MOVES IN ON WESTERLY WINDS. HOWEVER...LOW
CLOUDS/FOG MAY PLAGUE CDS THROUGH THE END OF THE TAF CYCLE.

PREV DISCUSSION... /ISSUED 345 AM CST MON NOV 21 2011/

SHORT TERM...
PRIMARY FOCUS TODAY IS ON SHOWER AND STORM CHANCES...INCLUDING THE
PROSPECTS OF ELEVATED STRONG TO SEVERE CONVECTION.

YESTERDAY/S COLD FRONT HAS STALLED OUT WELL SOUTH OF THE AREA INTO
CENTRAL TEXAS...WITH CHILLY SFC RIDGING HOLDING SWAY OVER WEST
TEXAS. HOWEVER...A SOUTHERLY 25-30 KT LLJ HAS TRANSPORTED IMPROVED
LOW-LEVEL MOISTURE UP AN OVER THE COOL SFC AIRMASS. THIS HAS
RESULTED IN THE DEVELOPMENT OF AN EXPANSIVE CLOUD DECK /AND AREAS OF
FOG AND DRIZZLE/ THAT HAS COVERED ALL BUT THE FAR NORTHWEST ZONES AS
OF 9Z. WITHIN THIS WAA REGIME TEMPERATURES ACROSS THE NORTHERN ZONES
HAVE ACTUALLY RISEN SEVERAL DEGREES...FROM THE LOWER 30S TO THE
MIDDLE AND UPPER 30S. ELSEWHERE...TEMPERATURES WERE STUCK IN THE
LOWER AND MIDDLE 40S. THIS LOW/MID LEVEL ISENTROPIC UPGLIDE REGIME
SHOULD CONTINUE THROUGH MUCH OF THE DAY WHICH MEANS THE CLOUDS WILL
STAY PUT UNTIL DRIER AIR STARTS WORKING IN FROM THE WEST LATER THIS
AFTERNOON. THUS...EXPECT A CHILLY DAY TODAY...WITH HIGHS ONLY IN THE
40S FOR MUCH OF THE CENTRAL AND EASTERN ZONES. THE EXCEPTION WILL BE
ACROSS THE FAR WEST WHERE SOME LATE AFTERNOON BREAKS MAY GARNER
READINGS IN THE 50S OR LOWER 60S.

THE OTHER STORY REVOLVES AROUND STORM CHANCES. A QUICK MOVING UPPER
TROUGH WAS CURRENTLY PIVOTING EASTWARD THROUGH SOUTHERN CALIFORNIA.
THIS TROUGH IS PROJECTED TO RACE EASTWARD ACROSS AZ AND NM TODAY
BEFORE SWINGING OVERHEAD THIS EVENING...QUICKLY EXITING INTO THE
CENTRAL/SOUTHERN PLAINS BY 12Z TUESDAY. AS THIS SYSTEM APPROACHES
THE LARGE SCALE ASCENT WILL INCREASE AND SPREAD FROM WEST TO EAST
ACROSS THE AREA. THE INITIAL DEEPER LIFT SHOULD ENTER THE WESTERN
ZONES SHORTLY AFTER 12Z. SEVERAL HIGH-RES MODELS AS WELL AS THE
OPERATIONAL RUNS OF THE NAM...SREF...GFS AND ECMWF SUGGEST
CONVECTION BREAKING OUT ACROSS THE CENTRAL OR WESTERN ZONES AROUND
MID-MORNING AND THEN QUICKLY MOVING EAST-NORTHEASTWARD. ALTHOUGH THE
CONVECTION SHOULD REMAIN ELEVATED IN NATURE...STEEP MID-LEVEL LAPSE
RATES ON THE ORDER OF 8 C/KM...STRONG EFFECTIVE SHEAR AND MUCAPES ON
THE ORDER OF 800-1500 J/KG COULD SUPPORT STRONG TO SEVERE
CONVECTION...WITH LARGE HAIL THE PRIMARY HAZARD. THE MOST
WIDESPREAD ACTIVITY WILL SHIFT INTO THE ROLLING PLAINS THIS
AFTERNOON...THOUGH AT LEAST MORE ISOLATED TO SCATTERED ACTIVITY WILL
BE POSSIBLE OVER THE REMAINDER OF THE CWA AS THE UPPER TROUGH
APPROACHES AND SWINGS BY. RAIN CHANCES SHOULD QUICKLY COME TO AN END
TONIGHT AS THE PROGRESSIVE SYSTEM MOVES ON...THOUGH DID MAINTAIN A
SLIM CHANCE ACROSS THE EXTREME EASTERN ZONES BEYOND 6Z...IN CASE THE
SYSTEM IS A LITTLE SLOWER THAN PROGGED.

A PACIFIC FRONT WILL MOVE THROUGH THE SOUTH PLAINS THIS EVENING AND
TONIGHT SWEEPING IN DRIER SUBSIDENT AIR. HOWEVER...RESIDUAL
LOW-LEVEL MOISTURE COULD SUPPORT PATCHY FOG OVER THE NORTHEAST
ZONES. LOWS TONIGHT WILL BE IN THE 30S TO LOWER 40S.

LONG TERM...
A COOL FRONT WITH NW WINDS WILL FOLLOW THE EXITING SYSTEM ON
TUESDAY...BUT WITH AMPLE SUNSHINE AND SOME DOWNSLOPE
WARMING...HIGHS ARE EXPECTED TO REBOUND INTO THE 60S. RIDGING AT
THE SFC AND ALOFT SETTLES IN FOR WED...BRINGING DRY AND MILD
CONDITIONS WITH LIGHT WINDS AND HIGHS CONTINUING IN THE 60S. AS WE
HEAD TOWARD THANKSGIVING...WE WILL BE WATCHING AN UPPER-LEVEL
TROUGH MOVE EWD THROUGH THE WESTERN STATES. THE GFS AND ECMWF
HANDLE THIS SYSTEM QUITE DIFFERENTLY...WITH THE GFS PHASING ENERGY
IN THE NRN AND SRN JET STREAMS AND MOVING THE SYSTEM PROGRESSIVELY
ACROSS WEST TX LATE THU AND FRI. THE ECMWF CUTS OFF THE SRN BRANCH
INTO AN UPPER-LOW WHICH IS SLOWER AND FARTHER SOUTH...AND THE
LATEST RUN ACTUALLY SINKS THE UPPER LOW SWD FROM NM INTO NRN
MEXICO. THE GIST OF THIS IS THAT WE HAVE LOW CONFIDENCE IN THE
PARTICULARS OF THIS SYSTEM. THE OPERATIONAL GFS APPEARS TO BE TOO
FAST WHEN COMPARED TO ITS ENSEMBLES...WHILE THE MEANDERING CUTOFF
SOLUTION OF THE ECMWF ALSO APPEARS SUSPECT. WE WILL KEEP POPS LOW
FOR NOW AND IN EITHER CASE LOW-LVL MOISTURE APPEARS LACKING AND
WE/LL HAVE TO RELY ON TOP-DOWN MOISTENING. THANKSGIVING DAY SHOULD
BY MILD WITH INCREASING SRLY WINDS AND HIGH CLOUDS BY LATE IN THE
DAY...THEN FRIDAY COULD SEE EITHER THE PASSAGE OF THE
TROUGH...WITH GUSTY WESTERLY WINDS...AND SOME HIGH-BASED /PROBABLY
VIRGA/ SHOWERS PER THE GFS. OR CLOUDY CONDITIONS WITH LIGHTER
WINDS AND RAIN CHANCES PERHAPS ACROSS THE WEST PER THE ECMWF. IN
EITHER CASE...A COLD FRONT IS EXPECTED TO MOVE THROUGH BY
SATURDAY...DROPPING TEMPS BACK TO THE 50S AND 60S FOR SAT AND
SUN...BUT LIKELY NOT CHANCE OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        53  34  59  30  64 /  40  20   0   0   0
TULIA         45  35  60  31  63 /  60  20   0   0   0
PLAINVIEW     47  35  61  32  64 /  60  20   0   0   0
LEVELLAND     51  36  63  32  65 /  50  20   0   0   0
LUBBOCK       46  36  64  33  65 /  60  20   0   0   0
DENVER CITY   58  38  65  33  65 /  30  10   0   0   0
BROWNFIELD    53  36  64  34  65 /  40  10   0   0   0
CHILDRESS     44  39  64  36  66 /  80  60   0   0   0
SPUR          46  39  64  37  65 /  70  20   0   0   0
ASPERMONT     47  41  63  37  66 /  70  50   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Nov 21, 10:01 AM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 AM CST MON NOV 21 2011

TXZ021>044-221615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1001 AM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

ELEVATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FOR
THE REMAINDER OF THE MORNING AND SPREAD TO THE NORTHEAST BEFORE
EXITING EAST OF THE AREA TONIGHT. ALTHOUGH TEMPERATURES AT GROUND
LEVEL WILL REMAIN CHILLY...MODERATE ELEVATED INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT A FEW SEVERE STORMS CAPABLE OF
PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

In the hours before

Local storm report, Nov 21, 8:58 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
858 AM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HAIL             SMYER                   33.59N 102.16W
11/21/2011  E1.00 INCH       HOCKLEY            TX   POST OFFICE

&&

EVENT NUMBER LUB1100249

JDV
Special weather statement, Nov 21, 9:25 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
925 AM CST MON NOV 21 2011

TXZ036-042-211600-
CROSBY-GARZA-
925 AM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND CROSBY COUNTIES...

AT 922 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN GARZA COUNTY...MOVING NORTHEAST
AT 45 MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOUTHLAND AND
CAPROCK.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Nov 21, 9:35 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
935 AM CST MON NOV 21 2011

TXZ028>031-034>036-040>042-211600-
CROSBY-FLOYD-GARZA-HALE-HOCKLEY-LAMB-LUBBOCK-LYNN-MOTLEY-TERRY-
935 AM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR TERRY...LYNN...GARZA...HOCKLEY...
LUBBOCK...CROSBY...LAMB...HALE...FLOYD  AND MOTLEY  COUNTIES...

AT 930 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ACROSS THE CENTRAL AND
EASTERN SOUTH PLAINS...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP.22
Local storm report, Nov 21, 9:53 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
953 AM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             4 NE ABERNATHY          33.87N 101.80W
11/21/2011  E1.00 INCH       HALE               TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB1100250

JDV
Special weather statement, Nov 21, 10:06 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 AM CST MON NOV 21 2011

TXZ023>025-029>031-034>037-040>042-211700-
BRISCOE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL-HOCKLEY-LUBBOCK-LYNN-
MOTLEY-SWISHER-TERRY-
1006 AM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR TERRY...LYNN...GARZA...HOCKLEY...
LUBBOCK...CROSBY...DICKENS...HALE...FLOYD...MOTLEY...HALL...BRISCOE
AND SWISHER  COUNTIES...

AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ACROSS THE CENTRAL AND
EASTERN SOUTH PLAINS AND THE SOUTHERN TEXAS PANHANDLE...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP
Special weather statement, Nov 21, 10:12 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 AM CST MON NOV 21 2011

TXZ021-211645-
PARMER-
1012 AM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY...

AT 1009 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN PARMER COUNTY...MOVING
NORTHEAST AT 45 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RHEA.

PENNY SIZE HAIL...CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

AMP.22

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:21 AM CSTDense Fog AdvisoryLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more4 hr
Nov 21, 8:43 AM CSTSevere Thunderstorm WarningLUBHockley, Lubbock32 min
Nov 21, 9:14 AM CSTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock61 min
Nov 21, 9:40 AM CSTSevere Thunderstorm WarningLUBCrosby, Garza37 min
Nov 21, 10:06 AM CSTSevere Thunderstorm WarningLUBCrosby, Dickens39 min
Nov 21, 11:10 AM CSTSevere Thunderstorm WarningLUBCottle, Motley35 min
Nov 21, 11:46 AM CSTSevere Thunderstorm WarningLUBFloyd, Hale, Lubbock43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.